Jump to content

Help With Insomnia/sleep Problems


radiohfan23
 Share

Recommended Posts

My wife saw on Dr. Oz this week that using orange lights at night can help with falling asleep. Basically, as the sun rises it emits blue rays which stimulate you and keep you awake and alert. Computers, televisions, phones, lights, etc. produce a similar emission. Then, at sunset it emits orange rays which signal you to relax and wind down and get ready for sleep.The recommendation Dr. Oz made was to place an orange bulb in your room and turn it on about 2 hrs before you go to sleep and let it help wind you down. There is also a program you can install on your computer called f. lux (http://stereopsis.com/flux/) which dims your computer to produce orange light in accordance with the sun's schedule.

I need to watch something nightly in order to help relax/distract me from feeling like crap, but it hurts when i'm trying to wind down and sleep at night. I downloaded the f. lux program (totally free) and saw a nice difference at night. I could view my computer screen without feeling so over stimulated and i've noticed a reduction in headaches at night. I have also ordered a standard orange tinted light bulb an a pair of orange tinted glasses which make a big difference.

I'd highly recommend looking into this for anyone who has similar issues. There is no downside and I've had some positive results.

I'm new to discovering this so if anyone else is more of an expert please chime in!

Link to comment
Share on other sites

radiohfan,

This is such good info!! I'm the one with the "7th day of migraine" post (now 8 days) and I know that looking at this computer screen is kind of re-stimulating the headache (plus the sleep issues) but I'm soooo bored. I'll totally give this a try! Thanks for the post!

Hope you sleep well! :)

Katie

Link to comment
Share on other sites

For those of us that don't see very well, that orange light on the screen made it hard for me to see the print and it flickered. I had a really hard time getting it to delete the program out of my computer. Hoping it's not a bug. Before I installed it, I did check with Norton and it said it was safe - so hoping it was and it didn't cause any harm.

Issie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...